Vergleich der hypergeometrischen mit der Binomial-Verteilung

W. Uhlmann

Metrika (1966)

  • Volume: 10, page 145-158
  • ISSN: 0026-1335; 1435-926X/e

How to cite


Uhlmann, W.. "Vergleich der hypergeometrischen mit der Binomial-Verteilung." Metrika 10 (1966): 145-158. <>.

author = {Uhlmann, W.},
journal = {Metrika},
keywords = {statistics},
pages = {145-158},
title = {Vergleich der hypergeometrischen mit der Binomial-Verteilung},
url = {},
volume = {10},
year = {1966},

AU - Uhlmann, W.
TI - Vergleich der hypergeometrischen mit der Binomial-Verteilung
JO - Metrika
PY - 1966
VL - 10
SP - 145
EP - 158
KW - statistics
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.